MAUDE Adverse Event Report: DEPUY MITEK LLC US DISP PATIENT SET FMS 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE

DEPUY MITEK LLC US DISP PATIENT SET FMS 24PK; SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Catalog Number 284610
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the complaint device was discarded and not available for evaluation.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.A dhr review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints for this lot of devices that were released to distribution.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).Associated medwatch: 1221934-2018-50627.
 
Event or Problem Description
It was reported by the affiliate via email they were doing a shoulder scope and during the case the suction from the shaver did not work , they tried to work around it but had to change all the tubing (outflow and the inflow).Opened up new tubing to complete the procedure.Additional information received via email from the affiliate on (b)(6) 2017 there was a resulting surgical delay of 4 mins at most no patient impact.

Brand Name
DISP PATIENT SET FMS 24PK
Common Device Name
SURGICAL IRRIGATION TUBING SET, GENERAL-PURPOSE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7509395
Report Number1221934-2018-50626
Device Sequence Number1862425
Product Code HRX
UDI-Device Identifier10886705023226
UDI-Public10886705023226
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K951843
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number284610
Device Lot Number1749
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/10/2017
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1